MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVEN A TM MIDLINE CATHETER 3F SL

C.R. BARD, INC. (BASD) -3006260740 PROVEN A TM MIDLINE CATHETER 3F SL
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by customer that 3fr dilators are buckling when trying to transition through skin.Additional information 6/19: in inability to advance dilator and sheath through skin required additional skin nick and obtaining new 3 fr.Dilator.No urgent/life threating medical situation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer sheath was confirmed; however, the root cause could not be determined.Two 3.5fr microintroducers were returned for evaluation.The leading edge of each microintroducer was damaged and plastically deformed.One sheath was buckled 1.3cm from the sheath tip.Due to the evidence of use, complications during the insertion process may have resulted in sheath damage; however, the root cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by customer that 3fr dilators are buckling when trying to transition through skin.Additional information 6/19, in inability to advance dilator and sheath through skin required additional skin nick and obtaining new 3 fr.Dilator.No urgent/life threating medical situation.On 12/08/2023 - two samples were returned for investigation.The leading edge of each microintroducer was damaged and plastically deformed on both samples.This report addresses the first sample.

Brand Name
PROVEN A TM MIDLINE CATHETER 3F SL
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17239833
Report Number3006260740-2023-02730
Device Sequence Number5259901
Product Code PND
UDI-Device Identifier00801741187827
UDI-Public(01)00801741187827
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberCK000917
Device Lot NumberREGW0792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown